Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Leg and hand weak, numb and stiff. Why? Had an injury. Is that the reason?

I have been having weakness in my left legs. left hand numbness and stiffness . have injury in all levels except c-1 in neck,all injury in lumbar . pain pump implanted 5/2010. was rearend in my car 2001,2003,2005,2011. slip and fall on a sidewalk in 2009 that was an inch high, flew into parking lot and hit ground. Just had a emg and ncv today but dr, dont know why my had is stiff she said my cervical do not have damages. I have been tested for arthritis and I dont have. my weakness comes and go and its left sided.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Feb 2016
Hi. Weakness on one side of body with attendant history you have provided make me suggest you to go for an MRI of brain and check-up by a Neurologist. It is a small possibility of having local problems in the left limbs due to trauma causing spasm of muscles and with a sequel of fibromyocitis.
Answered: Sat, 4 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor